# SDR 9JLA201111031872

- Difficulty date: October 31, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,191 hours, 3,320 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 45AS61014105
- Part serial: 981002
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING PREFLIGHT CHECKS THAT THE RUDDER TRIM WOULD NOT TEST WHILE ON AIRCRAFT BATTERY POWER, BUT WOULD TEST WITH EXTERNAL POWER APPLIED TO AIRCRAFT.  TROUBLESHOOTING FOUND THAT THE TRIM ACTUATOR WAS DEFECTIVE.  REMOVED THE RUDDER TRIM ACTUATOR P/N 45AS61014-111 (105) S/N 981002.  INSTALLED A REPAIRED UNIT PER THE BEECH 400A AMM 27-20-00-201.  FUNCTIONAL CHECKS WERE SATISFACTORY.
